# SDR GLBA2002167

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 14,619 hours, 16,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR A & B RED LIGHT REMAIN ILLUMINATED AFTER RETRACTION, DEICED LANDING GEAR- INSP-TEST FLIGHT SATISFACTORY.
